Discrete linear Hamiltonian systems: Lyapunov type inequalities, stability and disconjugacy criteria


Zafer A.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.396, no.2, pp.606-617, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 396 Issue: 2
  • Publication Date: 2012
  • Doi Number: 10.1016/j.jmaa.2012.07.009
  • Title of Journal : JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.606-617

Abstract

In this paper, we first establish new Lyapunov type inequalities for discrete planar linear Hamiltonian systems. Next, by making use of the inequalities, we derive stability and disconjugacy criteria. Stability criteria are obtained with the help of the Floquet theory, so the system is assumed to be periodic in that case. (C) 2012 Elsevier Inc. All rights reserved.